MAUDE Adverse Event Report: NEO-TEE T-PIECE RESUSCITATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

NEO-TEE T-PIECE RESUSCITATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 10-50811
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manometer falls out of the patient circuit, there is nothing holding it in place.

Brand Name
NEO-TEE T-PIECE RESUSCITATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key9943310
Report Number9943310
Device Sequence Number3374853
Product Code BTL
UDI-Device Identifier10641043508114
UDI-Public(01)10641043508114
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2020
Report Date (Section F) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number10-50811
Device Catalogue Number10-50811
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Date Report Sent to FDA03/10/2020